# SDR SWIA2018052244690

- Difficulty date: May 9, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 30,885 hours, 19,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL HAS CORROSION.  REMOVED AND REPLACED THE DOOR SILL IAW SRM.
